# SDR AWXA200400459

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 46,013 hours, 20,553 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A5072
- Condition: Defective
- Location: L2 Door
- Part time: 44,898 hours, 20,086 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL/EES - DURING 4-DAY CHECK EMERGENCY LIGHT TEST FAILED WITH AFT LT BATTERY INDICATING FAULTS AT EXTERIOR LOADS.  MAINTENANCE REMOVED AND REPLACED L-2 DOOR SLIDE ASSEMBLY IAW T/C R1C25301, LIGHT TEST WAS GOOD.
